# SDR SWAA2016110209312

- Difficulty date: September 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 43,438 hours, 29,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310116
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ADF ANTENNA FOUND FUSELAGE SKIN CORRODED BETWEEN BS 727+12 TO BS 727B, BETWEEN STR 1 TO STR 2R.  REPAIRED SKIN IAW ER & EA.
